| Model Number |
1506-60-002 |
| Medical Device Problem Codes |
Off-Label Use (1494); Difficult to Open or Remove Packaging Material (2922); Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This pc is related to (b)(4) which reports about the infection after the first surgery.This pc reports about the traces of dirt on the surface of the tray used in the revision surgery.On (b)(6) 2021, the patient underwent the revision surgery via tka due to infection.The tray in question was prepared for the revision surgery.In the revision surgery, it was found that there were traces of dirt on the surface of the tray.The surgeon wiped the tray with a gauge, and it was used.The surgery was completed successfully within 30 minutes delay.The sales rep recommended to use another new tray, but the surgeon said that there is no tray without traces of dirt or a protective cover on the j&j product.And the surgeon used the dirty tray as it was.
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.